Alert archive / New Mexico / Flash Flood Warnings in 2022
Flash Flood Warning 239, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 11, 2022, 5:43 PM MDT for Rio Arriba County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 11, 2022, 5:43 PM MDT (23:43 UTC)
- Expired
- Sep 11, 2022, 8:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Rio Arriba County, NM
The radar
The Albuquerque radar (KABX), 114 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
150
WGUS55 KABQ 112343
FFWABQ
NMC039-120230-
/O.NEW.KABQ.FF.W.0239.220911T2343Z-220912T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
543 PM MDT Sun Sep 11 2022
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
South Central Rio Arriba County in north central New Mexico...
* Until 830 PM MDT.
* At 543 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain near Coyote and Youngsville. Between 1.25 and 2 inches
of rain have fallen in the last hour. Additional rainfall amounts
of 0.5 to 1 inch are possible in the warned area. Flash flooding
is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Youngsville and Coyote.
This includes Highway 96 between Coyote and Youngsville. High and
fast flows are also possible in Coyote Creek, Rito Encino and the
Rio Puerco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly or mountainous terrain there are numerous of low water
crossings which are potentially dangerous in heavy rain. Do not
attempt to cross flooded roads. Find an alternate route.
&&
LAT...LON 3620 10666 3623 10661 3624 10654 3620 10650
3614 10651 3608 10653 3606 10657 3608 10660
3611 10662 3615 10666 3618 10665
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
342 follow-up statements
537
WGUS75 KABQ 120047
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
647 PM MDT Sun Sep 11 2022
NMC039-120230-
/O.CON.KABQ.FF.W.0239.000000T0000Z-220912T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rio Arriba NM-
647 PM MDT Sun Sep 11 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT THIS
EVENING FOR SOUTH CENTRAL RIO ARRIBA COUNTY...
At 647 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1.25 and 2 inches of rain have
fallen. Additional rainfall amounts of 0.25 to 0.75 inches are
possible in the warned area. Flash flooding is ongoing.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Youngsville and Coyote.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3620 10666 3623 10661 3624 10654 3620 10650
3614 10651 3608 10653 3606 10657 3608 10660
3611 10662 3615 10666 3618 10665
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CHJ422
WGUS75 KABQ 120230
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
830 PM MDT Sun Sep 11 2022
NMC039-120240-
/O.EXP.KABQ.FF.W.0239.000000T0000Z-220912T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rio Arriba NM-
830 PM MDT Sun Sep 11 2022
...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTH CENTRAL RIO ARRIBA
COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 3620 10666 3623 10661 3624 10654 3620 10650
3614 10651 3608 10653 3606 10657 3608 10660
3611 10662 3615 10666 3618 10665
$$
CHJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 5:32 PM MDT, 11 minutes earlier.
Area forecast discussion, Sep 11, 5:32 PM MDT, 11 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 532 PM MDT Sun Sep 11 2022 ...New AVIATION... .SYNOPSIS... Issued at 211 PM MDT Sun Sep 11 2022 Showers and thunderstorms will continue mainly across western New Mexico through this evening and similar areas will see thunderstorm activity again on Monday. An upper level disturbance crossing the state will bring more widespread storms with the potential for heavy rain and small hail Tuesday through Wednesday. Flash flooding will be possible with heavy rainfall, especially on recent burn scars. Starting Thursday, drier air will filter into the state, limiting storm potential and allowing temperatures to rise through the weekend. && .SHORT TERM... (This evening through Monday night) Issued at 211 PM MDT Sun Sep 11 2022 Water vapor imagery this afternoon shows the remnants of Hurricane Kay still off the coast of SoCal while an upper-level low digs into the midwest. Between these features remains weak ridging over NM with a moisture plume oriented NW-SE across the state. PWATs have trended up over the past 24 hours with today's just under an inch at around 0.95". This has led to the development of thunderstorms across the western high terrain, but with non-existent steering flow, these storms have been nearly stationary. Across the east, low clouds from this morning have been slow to clear out, helping to stabilize the atmosphere east of the central mountain chain. Confidence with any storms in the RGV tonight is low, especially with any development needing to be dependent on outflow boundaries. Today's thunderstorms activity will persist late into this evening, but should be diminished by midnight. By Monday, what was once Hurricane Kay will finally begin to move inland, weakening into an upper-wave and shifting the ridge axis more overhead NM. Moisture advection into western NM will focus the greatest thunderstorm coverage in this area, similar to what is happening today. While this is where the moisture plume is focused, won't rule out additional storms in the RGV and as far east as the central mountain chain. Confidence is a lot lower in this, but plenty of moisture and instability will be available. It just might be dependent on outflow boundaries. Thunderstorms on Monday will likely continue across the west into the overnight hours as the open wave continues its approach. && .LONG TERM... (Tuesday through Saturday) Issued at 211 PM MDT Sun Sep 11 2022 Tuesday is poised to be the most active day of the next week. The remnants of Hurricane Kay will slide across NM in the form of a shortwave trough while the upper level ridge shifts eastward. After dropping somewhat on Monday, PWATs rise again on Tuesday to near or just above one inch. With abundant moisture in place, the lift associated with the trough will yield widespread showers and thunderstorms. Locally heavy rain will be possible, though faster storm motions will help mitigate the flooding threat. Nonetheless, enough instability will be in place for high rain rates and perhaps a few strong storms. Storms will linger well into the evening and overnight hours as the trough continues to slide by. Storms will remain possible on Wednesday, especially across eastern New Mexico before the trough axis shifts east of the state. Meanwhile, drier air will be funneling into western NM, quickly limiting any thunderstorm activity by the evening hours. Wouldn't be surprised to see at least a few strong storms across eastern NM during the afternoon hours with decent directional shear and modest CAPE values. West to southwest flow aloft will continue to bring in drier air aloft on Thursday. This will limit thunderstorm chances considerably, and only a few storms are anticipated. Instead, temperatures will begin to trend upward. This trend will continue Friday and Saturday as storms remain few and far between, if they form at all. Models are still at odds whether flow will be more zonal across NM with an upper high building to the south of the state, or whether the high will build squarely over NM. Either way, it looks quite dry and warmer to end the week. && .AVIATION... (00Z TAFS) Issued at 515 PM MDT Sun Sep 11 2022 Another round of showers and thunderstorms through around 06Z, mostly in the western half of the state. Highest confidence in coverage will be from the Continental Divide to the Central Mountain Chain. The east should be mostly dry tonight. The risk of low clouds and fog are much less tonight, but cannot be ruled out along the east slopes of the Sangre de Cristo and Sandia/Manzano Mountains after 06Z. Not enough confidence to put in KLVS. Another round of showers and storms Monday afternoon favoring the western half of the forecast area. && .FIRE WEATHER... Issued at 211 PM MDT Sun Sep 11 2022 There are no critical fire weather concerns over the next 7 days. An active monsoon pattern continues through Wednesday as the remnants of the former Hurricane Kay finally move inland and track through the desert southwest. Widespread wetting precipitation chances are in the forecast through the middle of the week, peaking on Tuesday. Locally heavy rainfall and flash flooding will be a concern. Much drier air moves in Thursday as an upper-level high builds over the area. This will lead to much calmer and quieter conditions that will last through the weekend. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 58 87 60 75 / 10 20 20 60 Dulce........................... 47 83 48 74 / 30 20 20 70 Cuba............................ 51 80 53 73 / 20 20 20 70 Gallup.......................... 52 80 54 74 / 30 50 40 70 El Morro........................ 51 74 51 70 / 50 50 40 80 Grants.......................... 47 79 50 74 / 30 40 40 80 Quemado......................... 51 76 51 72 / 40 70 50 90 Magdalena....................... 54 77 56 75 / 60 40 30 80 Datil........................... 50 73 51 71 / 60 60 40 90 Reserve......................... 51 82 52 77 / 60 60 50 80 Glenwood........................ 59 84 59 79 / 60 60 50 70 Chama........................... 46 75 46 70 / 20 20 10 70 Los Alamos...................... 53 76 55 72 / 30 30 20 70 Pecos........................... 52 79 53 74 / 20 20 20 60 Cerro/Questa.................... 39 76 42 73 / 20 20 10 60 Red River....................... 41 71 41 67 / 20 20 10 60 Angel Fire...................... 38 72 38 69 / 30 20 10 50 Taos............................ 47 79 48 76 / 30 20 10 60 Mora............................ 47 77 48 73 / 30 30 10 50 Espanola........................ 55 85 56 80 / 30 20 10 60 Santa Fe........................ 54 78 55 75 / 30 20 20 70 Santa Fe Airport................ 53 81 53 78 / 30 20 20 60 Albuquerque Foothills........... 61 83 62 79 / 30 20 20 60 Albuquerque Heights............. 60 85 62 81 / 20 20 20 60 Albuquerque Valley.............. 58 87 61 82 / 20 20 20 60 Albuquerque West Mesa........... 60 86 62 81 / 30 20 20 60 Belen........................... 57 87 60 83 / 30 20 20 60 Bernalillo...................... 58 87 60 82 / 30 20 20 60 Bosque Farms.................... 55 86 58 83 / 30 20 20 60 Corrales........................ 60 88 61 82 / 30 20 20 60 Los Lunas....................... 56 86 59 83 / 30 20 20 60 Placitas........................ 58 83 59 79 / 30 20 20 60 Rio Rancho...................... 60 86 61 81 / 30 20 20 60 Socorro......................... 59 87 61 83 / 50 20 20 60 Sandia Park/Cedar Crest......... 54 76 55 74 / 30 20 30 70 Tijeras......................... 55 80 56 77 / 30 20 30 70 Edgewood........................ 51 79 53 75 / 30 20 20 60 Moriarty/Estancia............... 47 81 50 77 / 30 20 20 60 Clines Corners.................. 50 77 52 73 / 30 20 20 60 Mountainair..................... 52 78 54 76 / 30 20 30 60 Gran Quivira.................... 52 79 55 77 / 40 20 20 60 Carrizozo....................... 57 81 60 79 / 30 30 20 60 Ruidoso......................... 51 74 53 72 / 30 40 20 60 Capulin......................... 48 79 50 80 / 10 20 10 20 Raton........................... 46 83 49 82 / 10 20 10 20 Springer........................ 48 85 49 84 / 10 20 10 30 Las Vegas....................... 49 80 50 77 / 20 20 10 50 Clayton......................... 53 85 56 87 / 0 10 10 10 Roy............................. 51 83 53 82 / 10 20 10 20 Conchas......................... 57 88 58 88 / 10 10 10 20 Santa Rosa...................... 56 86 58 83 / 10 10 10 30 Tucumcari....................... 59 89 61 89 / 0 10 10 10 Clovis.......................... 58 85 61 86 / 0 0 10 10 Portales........................ 58 86 62 87 / 10 0 10 10 Fort Sumner..................... 59 87 61 86 / 10 10 10 20 Roswell......................... 62 90 65 88 / 10 10 10 30 Picacho......................... 56 82 59 80 / 20 30 10 50 Elk............................. 53 79 56 77 / 20 40 10 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...40 LONG TERM....34 AVIATION...40
In the hours before
Special weather statement, Sep 11, 2:44 PM MDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
244 PM MDT Sun Sep 11 2022
NMZ206-208-241-112115-
San Agustin Plains and Adjacent Lowlands-Southwest Mountains-West
Central Mountains-
244 PM MDT Sun Sep 11 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN SOCORRO AND
NORTHEASTERN CATRON COUNTIES THROUGH 315 PM MDT...
At 244 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles northeast of Pietown, or 21 miles north of Datil, moving
southeast at 5 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of western Socorro and
northeastern Catron Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3447 10799 3456 10780 3440 10757 3423 10790
TIME...MOT...LOC 2044Z 331DEG 5KT 3445 10786
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
15Special weather statement, Sep 11, 3:12 PM MDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
312 PM MDT Sun Sep 11 2022
NMZ208-241-112145-
San Agustin Plains and Adjacent Lowlands-Southwest Mountains-
312 PM MDT Sun Sep 11 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL SOCORRO
COUNTY THROUGH 345 PM MDT...
At 312 PM MDT, Doppler radar was tracking a strong thunderstorm over
National Radio Astronomy Observatory, or 16 miles southeast of Datil,
moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
National Radio Astronomy Observatory.
This includes Highway 60 between Mile Markers 89 and 111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3397 10770 3415 10763 3410 10726 3384 10736
TIME...MOT...LOC 2112Z 287DEG 17KT 3405 10759
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
34Local storm report, Sep 11, 3:15 PM MDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
315 PM MDT SUN SEP 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLASH FLOOD EL PORVENIR 35.69N 105.37W
09/10/2022 SAN MIGUEL NM NWS EMPLOYEE
DAMAGE SURVEY DONE BY IMET REVEALED SEVERAL
LOCATIONS ALONG HIGHWAY 65 THAT WERE UNDER
WATER. LARGE AMOUNTS OF DEBRIS, INCLUDING
TREE BRANCHES, MUD, AND ROCKS, WERE IN THE
ROAD. SOME BUILDINGS ALONG THE ROADWAY HAD A
COUPLE OF FEET OF WATER IN THEM.
&&
15Special weather statement, Sep 11, 3:20 PM MDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
320 PM MDT Sun Sep 11 2022
NMZ208-241-112145-
San Agustin Plains and Adjacent Lowlands-Southwest Mountains-
320 PM MDT Sun Sep 11 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN CATRON
COUNTY THROUGH 345 PM MDT...
At 319 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles southeast of Old Horse Springs, or 22 miles northwest of
Poverty Creek, moving south at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern Catron
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3378 10815 3381 10794 3348 10776 3349 10818
TIME...MOT...LOC 2119Z 348DEG 23KT 3373 10803
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
40Special weather statement, Sep 11, 3:59 PM MDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
359 PM MDT Sun Sep 11 2022
NMZ208-112230-
Southwest Mountains-
359 PM MDT Sun Sep 11 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN CATRON
COUNTY THROUGH 430 PM MDT...
At 359 PM MDT, Doppler radar was tracking a strong thunderstorm over
Beaverhead, or 17 miles west of Poverty Creek, moving south at 10
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Beaverhead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3354 10802 3348 10798 3348 10800 3326 10800
3321 10817 3347 10823
TIME...MOT...LOC 2159Z 340DEG 11KT 3344 10810
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
34The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 6:23 PM MDT | Special Weather Statement | ABQ | De Baca | 37 min |
| Sep 10, 8:20 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Sep 11, 12:10 AM MDT | Areal Flood Advisory | ABQ | Quay | 2 hr |
| Sep 11, 7:22 AM MDT | Dense Fog Advisory | ABQ | Colfax, Lincoln, Mora, San Miguel, Santa Fe, Torrance | 3 hr |
| Sep 11, 1:38 PM MDT | Flash Flood Warning | ABQ | Catron | 3 hr |
| Sep 11, 1:41 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 3 hr |
| Sep 11, 2:29 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 3 hr |
| Sep 11, 2:44 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Sep 11, 2:59 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 3 hr |
| Sep 11, 3:05 PM MDT | Flash Flood Warning | ABQ | San Miguel | 4 hr |
| Sep 11, 3:12 PM MDT | Special Weather Statement | ABQ | Socorro | 33 min |
| Sep 11, 3:20 PM MDT | Special Weather Statement | ABQ | Catron | 25 min |
| Sep 11, 3:32 PM MDT | Areal Flood Advisory | ABQ | McKinley | 3 hr |
| Sep 11, 3:49 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 3 hr |
| Sep 11, 3:59 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Sep 11, 4:08 PM MDT | Flash Flood Warning | ABQ | Cibola, McKinley | 3 hr |
| Sep 11, 4:12 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Sep 11, 5:29 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 14 min |
| Sep 11, 5:48 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.